# SDR REXA2017022500289

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 21,057 hours, 13,589 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4114
- Part serial: SE18915
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT STOWAGE BOX DOOR BROKEN.  REMOVED AND REPLACED RIGHT STOWAGE BOX IAW 35-11-15 LEAK CHECKED GOOD
